... put on meds I feel worse. I feeel the same as I did the day after my first panic attack as I do now.only now I am on xanax 1 mg 3 times daily. My first experience i was playing a video game a splash screen popped up and my mind went blank then racing thoughts my heart started to pound. For days after i felt spaced out and that the world was very large and everything looked very odd. My depth perception was shot and lights seemed to make it worse like car headlights etc. I have this same issue now. The xanax does nothing only now I am also agoraphobic and pharmacophobic (sp?). My most recent issue was a few minutes ago. A few days ago I got my aprazolam prescription refilled at walmart they had ran out of my generis and gave me sandoz. I do not take change well but they would not take them back so I took like 9 pills 3 days worth within a few minutes of the first pill I had a mild allergic reaction skin itching wheezing a bit felt like i swallowed razorblades etc. I contacted my dr after day one took 2 more days to get my new prescription to a place that had a pill that looked similar it was Activis I was on Purepac. All that is different on the NDC is the last 2 digits one is 10 the other 50. I have taken 2 pills after the first pill of what i thought was my usual med i felt dizzy and my eyes were sensative to light and i was soo tired even tho this generlly didnt happen I could take the purepac and it had no effect whatsoever on me aside from keeping away withdraws but never stopped anxiety. From the moment i closedmy eyes i woke back up very confused like being jerked out of a dream i had no idea where i was nothing looked familiar words made no sense and i fell back asleep. After waking up and falling asleep 4 different times in 4 differnt dreams i woke up feeling absolutely crazy and in a rush i was worried i had no idea what i was gonna do maybe it was a panic attack with no beating heart but i felt very off keel. I still do and i have been up a couple of hours. My question is this after being off purepac 3 days can it have a pronounced effect when i return to it? Why do i still have the same symptoms on the meds as i did before that were suppose to take it away? Note I asked to be taken off they just kept adding ssri's so now i have been on xanax 3 years. The last 2 digits of the NDC does it matter that much? Al my symptoms are symptoms of overdose or withdrawl even tho I am taking the same amount. And now I can't keep my eyes open. Last month I went to a new psy to get off the meds she put me on Depakote and didnt want to ween the xanaxx right away but i feel really insane and scatterbrained right now. Do you ever wake up so confused you have no idea were you are even after taking the meds as long as I have or have trouble reading because your brain seems to be all obver the place words make no sense to you? And can a switch from generic to generic cause these effects? TY sorry for the long post. I have no idea what to do. I fel the same oddness I did after my first panic attack as i do today now i just am medicated to no avail
Also note i feel these same flu like hypersensativity weakness problems nausea and wanting to vomit and feeling off keel all the time even when I do not conciously feel anxious. I just wondered if the switch form one generic to another then back are clashing. The sandoz made me very tired but had a mild allergy issue the purepac did not make me tired. And now the activis which i assume is the same as the pure pac just the actvis were -50 and purepac were -10 is making me tired confused and insnae feeling all at the same dosages. Could it just be a switch over problem and is there a difference in just those last 2 NDC numbers?
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2010 • 31 answers
Posted 8 Mar 2011 • 16 answers
Posted 19 Jan 2012 • 8 answers
Posted 9 Dec 2013 • 7 answers
Posted 17 Sep 2015 • 3 answers